# SDR SIMA201133607

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 19,295 hours, 16,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 120001907001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND FRAME 2 DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED DAMAGED FRAME 2 WITH NEW IAW EO EM-53MR-1881.  THE AIRCRAFT WAS RETURNED TO SERIVCE.
